# SDR AALA991860

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN SKIN.  DOUBLER WITH STRINGER SPLICE PER SRM 53-10-3 FIG 3 SHEET 4 AND SRM 53-10-3 FIG 1 SHEET 4 DETAIL II.  (M)
